U.S. doctors online nowAsk doctors free
A 27-year-old male asked:

Taking ranitidine hydrochloride tablets for 3 weeks and been having headache for past 5 days is this bad?

1 doctor answer2 doctors weighed in
Dr. Donald McCarren
Neurology 36 years experience
Not serious: Side effects from medication are always a concern. The incidence of general side effects is less than 2%. Headaches, tiredness, dizziness and mild gastrointestinal disturbance (e.g. Diarrhea, constipation and nausea) are among the most frequent complaints. Consider talking with your primary doctor about withholding the agent to see if the headache goes away before doing more investigation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.